Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 70, NWS Jackson, MS

April 3, 2018Carroll County, Grenada County, Montgomery County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 3, 2018, 7:47 PM CDT for Carroll County, Grenada County, Montgomery County, Mississippi. It was in force for 73 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2018, 7:47 PM CDT (00:47 UTC)
Expired
Apr 3, 2018, 9:00 PM CDT
In force
73 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Carroll County, MS, Grenada County, MS, Montgomery County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 145 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 8:09 PM CDTTSTM WND DMG1 Ene Grenada, MSTREE LIMBS AND POWER LINES DOWN ALONG WITH POWER OUTAGES.
Apr 3, 8:15 PM CDTTSTM WND DMGNorth Carrollton, MSTREES WERE BLOWN DOWN AND SOME DAMAGE OCCURRED TO A FEW STRUCTURES AT THE BALL PARK. SOME DAMAGE ALSO NOTED TO A CELL TOWER.
Apr 3, 8:15 PM CDTTSTM WND DMGNorth Carrollton, MSPUBLIC REPORTING TREES DOWN IN THE CARROLLTON AREA VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 4:51 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 0.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2018-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2018-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -148 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
837 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-148 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

655 
WUUS54 KJAN 040047
SVRJAN
MSC015-043-097-040200-
/O.NEW.KJAN.SV.W.0070.180404T0047Z-180404T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
747 PM CDT TUE APR 3 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Carroll County in north central Mississippi...
  Grenada County in north central Mississippi...
  Montgomery County in north central Mississippi...

* Until 900 PM CDT

* At 747 PM CDT, severe thunderstorms were located along a line
  extending from near Minter City to near Swiftown, moving east at 55
  mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Grenada, Winona, Black Hawk, Leflore, Jefferson, Vaiden, Duck Hill,
  Kilmichael, North Carrollton, Gore Springs, Teoc, Malmaison,
  Avalon, Sweatman, Lodi, Holcomb, Poplar Creek, Seven Pines, Coila
  and Elliott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3387 8977 3387 8951 3346 8951 3346 8938
      3343 8945 3329 8946 3329 8970 3322 8976
      3333 9017 3342 9017 3342 9014 3346 9013
      3346 9010 3361 9012 3365 9010 3367 9012
      3381 9014 3382 8993 3390 8992 3390 8977
TIME...MOT...LOC 0047Z 265DEG 49KT 3380 9022 3331 9033 

HAIL...<.75IN
WIND...70MPH
 
$$

DL
3 follow-up statements
726 
WWUS54 KJAN 040126
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
826 PM CDT TUE APR 3 2018

MSC015-043-097-040200-
/O.CON.KJAN.SV.W.0070.000000T0000Z-180404T0200Z/
Carroll MS-Grenada MS-Montgomery MS-
826 PM CDT TUE APR 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EASTERN CARROLL...EASTERN GRENADA AND MONTGOMERY COUNTIES...

At 825 PM CDT, severe thunderstorms were located along a line 
extending from near Gore Springs to near West, moving east at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Grenada, Winona, Vaiden, Duck Hill, Kilmichael, Gore Springs,
Elliott, Sweatman, Lodi, Misterton and Poplar Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3387 8951 3346 8951 3346 8938 3343 8945
      3329 8946 3329 8970 3322 8976 3327 8996
      3342 8991 3360 8983 3387 8977
TIME...MOT...LOC 0125Z 272DEG 45KT 3387 8956 3321 8986 

HAIL...<.75IN
WIND...60MPH
 
$$

DL
714 
WWUS54 KJAN 040140
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
840 PM CDT TUE APR 3 2018

MSC043-040150-
/O.CAN.KJAN.SV.W.0070.000000T0000Z-180404T0200Z/
Grenada MS-
840 PM CDT TUE APR 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRENADA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
north central Mississippi. A severe thunderstorm watch also remains
in effect until midnight CDT for central and north central
Mississippi.

LAT...LON 3346 8951 3346 8938 3344 8944 3344 8945
      3343 8945 3329 8946 3329 8970 3322 8976
      3338 8974 3349 8968 3361 8963 3368 8955
      3368 8951
TIME...MOT...LOC 0140Z 273DEG 50KT 3372 8934 3326 8962 

$$

MSC015-097-040200-
/O.CON.KJAN.SV.W.0070.000000T0000Z-180404T0200Z/
Carroll MS-Montgomery MS-
840 PM CDT TUE APR 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN CARROLL AND MONTGOMERY COUNTIES...

At 840 PM CDT, severe thunderstorms were located along a line 
extending from near Slate Springs to near Vaiden, moving east at 60 
mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Kilmichael, Sweatman, Lodi and Poplar Creek. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3346 8951 3346 8938 3344 8944 3344 8945
      3343 8945 3329 8946 3329 8970 3322 8976
      3338 8974 3349 8968 3361 8963 3368 8955
      3368 8951
TIME...MOT...LOC 0140Z 273DEG 50KT 3372 8934 3326 8962 

HAIL...<.75IN
WIND...60MPH
 
$$

DL
262 
WWUS54 KJAN 040157
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
857 PM CDT TUE APR 3 2018

MSC015-097-040207-
/O.EXP.KJAN.SV.W.0070.000000T0000Z-180404T0200Z/
Carroll MS-Montgomery MS-
857 PM CDT TUE APR 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL AND
MONTGOMERY COUNTIES WILL EXPIRE AT 900 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
north central Mississippi. A severe thunderstorm watch also remains
in effect until midnight CDT for central and north central
Mississippi.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.

LAT...LON 3346 8951 3346 8938 3344 8944 3344 8945
      3343 8945 3329 8946 3329 8970 3322 8976
      3338 8974 3349 8968 3361 8963 3368 8955
      3368 8951
TIME...MOT...LOC 0157Z 265DEG 49KT 3374 8911 3328 8939 

$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:43 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Apr 3, 6:43 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
643 PM CDT Tue Apr 3 2018

...SEVERE WEATHER EXPECTED INTO TONIGHT...

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:

Gusty showers and thunderstorms are expected to race from west to
east across the region through midnight to 1 am, although they may
not entirely clear through the PIB/HBG area until 3 am or so. With
these storms anticipate westerly wind gusts up to 50 mph or more
with brief flight cat reductions down to IFR levels. Ahead of the
storms southwest winds will blow from 10 to 20 mph with a wind
shift to the northwest as the front comes through and conditions
remaining gusty. VFR conditions should prevail in all areas by mid
morning tomorrow as clouds thin and clear. However, north winds
will continue to gust up to 20 to 25 miles in all areas tomorrow
through the day. /BB/

&&

.DISCUSSION...
.Tonight through Wednesday: The primary concern will be the risk of
severe weather for late this afternoon into the overnight hours.

Latest rap and satellite imagery showed an upper trough moving
through the Plains toward the Mississippi Valley. Southwest flow
aloft in flat ridging was observed across the region. On the surface
the combination of low pressure to the west northwest and high
pressure to the east was bring gusty winds mainly across the delta
region. Portions of the delta region were under a wind advisory.
Otherwise a cold front was approaching from the northwest. In the
warm sector readings were in mainly in the upper 70s to lower 80s.
Area radars were picking up some convection across portions of the
ArkLaTex where weather watches were in effect.

For late this afternoon into the overnight hours severe parameter
still look favorable in the latest model runs. The cold front will
be pushing into the northwest delta by early this evening. Latest Hi-
res CAM guidance still shows a QLCS like line that will pass over
the region from late this afternoon into the overnight hours.
Looking at the favorable severe parameters vertical totals upper
20s, midlevel lapse rates around 6.5 to 7.5C, deep layer shear 40 to
55 knots, MUCAPE around 1500 J/KG. While tornadoes cannot be ruled
out, the orientation of the 0-3km shear vectors are not as
supportive for this threat. As we go through the night the
instability will weaken as the QLCS tracks east southeast which is
reflected on the CAM guidance. The primary risks will be golf ball
size, damaging winds, and possible tornadoes. SPC has an enhanced
risk across portions of the northern delta region with a slight risk
elsewhere. Also the latest CAM guidance shows the post frontal gusty
winds across the delta through through 08z. So will extend the wind
advisory for a few more hours until 08z. The cold front will exit
the region prior to dawn. PWATs will be around 1.6 to 1.7 inches
which will may bring some locally heavy down pours. Due to the
progressive nature of this system not expecting any major flooding
concerns.

For Wednesday isolated showers will depart the Pine Belt area early.
A 1025 mb surface high will filter in a cooler airmass across the
region during the day. As far as temperatures are concern cooler
lows will range from the lower 40s to the lower 50s. Highs will
range from the middle 50s northwest to the middle 60s
southeast./17/

.Wednesday night through Monday night...Cold high pressure will
build in over the area Wednesday night behind the cold front.
Temperatures overnight Will fall into the 30s, with some areas
experiencing some patchy frost. This may have to be highlighted
in future HWO/Graphicasts. High pressure ridging will continue to
persist on Thursday from a high centered over the Ohio Valley.
Highs will climb to around 70 degrees across the area. As the
surface flow increases out of the southeast Thursday night into
Friday, so will the moisture. PWATS will climb to 1.3 to 1.5
inches across most of the area by Friday afternoon. Showers and
thunderstorms will be on the increase by Friday afternoon into the
evening hours, as a warm fronts pushes back north, out ahead of
another short wave and associated frontal system that will move
across the area overnight.

The front will sweep south across the area Friday night into
Saturday morning. Currently it looks like there will be enough
shear/instability for the possibility of another round of strong
to severe storms, and this will have to continue to be monitored.
The GFS/ECMWF differ on the timing of the back edge of the precip
on Saturday, with the ECMWF a little slower with moving the
precipitation out of the area. High pressure and dry/cool
conditions will return for Saturday, but the ECMWF/GFS diverge
Sunday night and Monday with a cold front across the area. Both
models have this feature, but the GFS is much stronger and
wetter. Will blend the two models and go with low end chance for
showers through this period. High pressure and dry/cool conditions
will return Monday night. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       46  61  40  72 /  90   1   1   2
Meridian      48  63  37  71 /  85   6   1   2
Vicksburg     46  61  42  72 /  88   0   1   2
Hattiesburg   53  67  39  73 /  86  21   1   1
Natchez       47  63  41  73 /  88   2   1   1
Greenville    42  57  41  68 /  99   0   1   2
Greenwood     42  58  39  69 / 100   0   1   2

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 3 AM CDT Wednesday for MSZ018-019-025-026-
     034-035.

LA...None.
AR...Wind Advisory until 3 AM CDT Wednesday for ARZ074-075.

&&

15/17/BB
Hazardous weather outlook, Apr 3, 2:58 PM CDT, 4 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
258 PM CDT Tue Apr 3 2018

ARZ074-075-MSZ018-019-025-026-034-035-042000-
Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Washington-
Humphreys-
258 PM CDT Tue Apr 3 2018

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, north central Mississippi, and
northwest Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Tonight

Severe thunderstorms capable of producing mainly damaging wind
gusts, but also hail up to golfball size, and a few tornadoes are
expected beginning late this afternoon and continuing into this
evening.

Before and after thunderstorms move into the area, windy
conditions are anticipated through this afternoon through tonight
across the region. Winds will gust up to 40 to 45 mph at times.
This may knock down vulnerable trees and make travel difficult for
high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/image1.png)

(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ027>033-036-042000-
Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Holmes-
258 PM CDT Tue Apr 3 2018

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, and northeast
Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Tonight

Severe thunderstorms capable of producing mainly damaging wind
gusts, but also hail up to golfball size, and a few tornadoes are
expected this evening.

Before and after thunderstorms move into the area, windy
conditions are anticipated through this afternoon through tonight
across the region. Winds will gust up to 40 to 45 mph at times.
This may knock down vulnerable trees and make travel difficult for
high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/image1.png)

(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ007>009-015-016-023>026-MSZ037>063-042000-
Morehouse-West Carroll-East Carroll-Richland-Madison LA-
Franklin LA-Catahoula-Tensas-Concordia-Attala-Winston-Noxubee-
Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-
Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-
Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
258 PM CDT Tue Apr 3 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, south central Mississippi, and
southwest Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Tonight

Severe thunderstorms capable of producing damaging wind gusts,
hail up to golfball size, and a few tornadoes are possible
beginning late this afternoon across northeast Louisiana and the
Mississippi Delta, before moving south and east through tonight.

Before and after thunderstorms move into the area, windy
conditions are anticipated this afternoon through the most of the
nighttime hours across the region. Winds will gust in the 30 to 40
mph range at times. This may knock down vulnerable trees and make
travel difficult for high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/image1.png)

(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ064>066-072>074-042000-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
258 PM CDT Tue Apr 3 2018

This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

Severe thunderstorms capable of producing damaging wind gusts,
hail up to golfball size, and a few tornadoes are possible
beginning late this afternoon across northeast Louisiana and the
Mississippi Delta, before moving south and east through tonight.

(https://www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*NON-THUNDERSTORM WINDS*
Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph
 or greater.
Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph.
Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph.
Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Apr 3, 7:03 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
703 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TSTM WND DMG     PARKDALE                33.12N 91.55W
04/03/2018                   ASHLEY             AR   LAW ENFORCEMENT

            TREES DOWN IN PARKDALE.

&&

TW/JE
Local storm report, Apr 3, 7:11 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
711 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     3 NNE METCALFE          33.48N 90.99W
04/03/2018  M69 MPH          WASHINGTON         MS   ASOS

            MEASURED AT KGLH.

&&

TW/JE
Local storm report, Apr 3, 7:19 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
719 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     TSTM WND DMG     LAKE VILLAGE            33.33N 91.29W
04/03/2018                   CHICOT             AR   LAW ENFORCEMENT

            THERE ARE REPORTS OF STOPLIGHTS, TREES, AND
            POWER LINES DOWN IN LAKE VILLAGE.

&&

TW/JE
Local storm report, Apr 3, 7:22 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
722 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TSTM WND DMG     8 SW LAKE VILLAGE       33.24N 91.37W
04/03/2018                   CHICOT             AR   LAW ENFORCEMENT

            POWER POLES DOWN ALONG BILL YOUNG RD.

&&

TW/JE
Local storm report, Apr 3, 7:35 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
735 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TSTM WND DMG     1 NNE GREENVILLE        33.40N 91.04W
04/03/2018                   WASHINGTON         MS   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN GREENVILLE NEAR
            82-WEST , EDISON, AND UNION.

&&

TW/JE
Local storm report, Apr 3, 7:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
746 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TSTM WND DMG     LELAND                  33.40N 90.90W
04/03/2018                   WASHINGTON         MS   EMERGENCY MNGR

            TREE DOWN IN LELAND.

&&

TW/JE

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:07 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower53 min
Apr 3, 7:20 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo70 min
Apr 3, 7:26 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren49 min
Apr 3, 7:40 PM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson, Warren65 min
Apr 3, 7:55 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin80 min
Apr 3, 8:19 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Holmes, Webster71 min
Apr 3, 8:23 PM CDTSpecial Weather StatementJANCopiah37 min
Apr 3, 8:40 PM CDTSpecial Weather StatementJANFranklin, Jefferson35 min
Apr 3, 8:53 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Scott52 min
Apr 3, 8:55 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha, Winston65 min
Apr 3, 9:01 PM CDTSpecial Weather StatementJANCopiah, Simpson29 min
Apr 3, 9:11 PM CDTSevere Thunderstorm WarningJANCopiah, Covington, Jasper, Jefferson Davis, Lawrence, Lincoln and 3 more79 min
Apr 3, 9:18 PM CDTSpecial Weather StatementJANLincoln42 min
Apr 3, 9:21 PM CDTSevere Thunderstorm WarningJANLowndes, Noxubee69 min
Apr 3, 9:33 PM CDTSpecial Weather StatementJANLamar42 min
Apr 3, 9:42 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Neshoba, Newton, Scott78 min
Apr 3, 10:13 PM CDTSpecial Weather StatementJANForrest47 min
Apr 3, 10:18 PM CDTSpecial Weather StatementJANClarke, Covington, Jasper, Jones57 min
Apr 3, 10:30 PM CDTSpecial Weather StatementJANMarion45 min
Apr 3, 10:46 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Jones59 min
Apr 3, 11:11 PM CDTSpecial Weather StatementJANForrest, Lamar64 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.